Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Menstruating, post-abortal..
|Kalidei - Mon Sep 01, 2008 12:55 pm||
On August 26th, I had an abortion. I was told by my doctor that I would bleed for a couple days after the procedure. This only lasted three days then stopped. Now, almost a week after the abortion, I am bleeding like a regular period. I was told this would not happen for a couple of weeks, atleast 4. It hasn't quite been a week yet, I'm nervous that something has gone wrong.
|Debbie Miller, RN - Fri Sep 05, 2008 10:17 pm||
If the bleeding is not excessive (soaking a pad an hour for several hours in a row) it is probably fine and just hormonal fluctuation, different than what the majority experience. Everyone is different and it will probably stop in a few days. If not, or if you notice a foul odor, have a fever or other signs of infection, you should contact your doctor.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.